# SDR CA020606020

- Difficulty date: June 4, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Airtrc AT802
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 5530 · Vertical Stabilizer
- Part: Brace
- Part number: 302511
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS NOTED THAT THE RH AUX VERTICAL STAB WAS VERY LOOSE. UPON FURTHER INVESTIGATION IT WAS NOTED THAT BOTH THE FORWARD AND AFT AUX VERTICAL STAB BRACE PLATES WERE CRACKED COMPLETELY THROUGH. THE AUX VERTIACL STAB WAS REMOVED FROM THE AIRCRAFT. THE AICRAFT WAS INSPECTED FOR OTHER STRUCTURAL DAMAGE NONE FOUND AND FERRIED TO YXX WHERE REPAIRS COULD BE ACCOMPLISHED. THE BRACES ARE BEING REPLACED WITH NEW PARTS. UPON COMPLETION OF THE REPAIRS THE AIRCRAFT WILL BE RETURNED TO SERVICE. THE OTHER AT -802'S IN THE FLEET HAVE BEEN INSPECTED WITH NO OTHER DAMAGE NOTED.
